How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I have had a continous headache with nueorpathic pain for 7

Customer Question

I have had a continous headache with nueorpathic pain for 7 weeks. It is all over my head with pins and needles. It is also painful to touch. sometimes vomiting. It came on after going cold turkey from co-codomol tablets. 30s/ I feel exhausted and run down. Every thing is an effort.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

I am sorry you are having such bad headaches

going off cold turkey off of co-codomol tablets can cause withdraw symptoms which can include headaches, nausea, and even vomiting

how long where you taking the co-codomol pills for?

if you go cold turkey off of caffeine and coffee, this can often cause headaches as well.

you may benefit from prescription medications like naltrexone which can help with dependence on opiates like codeine in co-codomol pills.

making sure you drink plenty of water can help.

if you were on the co-codomol pills for years and years, you may have needed a slow taper schedule to come off of them, and not cold turkey which can cause worse withdraw symptoms.

let me know if you have questions.